# SDR SWIA202266460

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 46,457 hours, 30,184 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO THE LT WINGLET L/E SKIN (DWG CC670-15350 REF), WINGLET T/E WEDGE (DWG CC670-15309 REF), WINGLET LOWER FILLET FAIRING (DWG CC670-15305 REF),  AND WINGLET OUTBD SKIN (DWG CC670-15114 REF), LHS, DUE TO IMPACT WITH THE CART. 1 SCRATCH:. 006Â€? MAX DEEP REF ON L/E & OUTER SKIN & .017Â€? MAX DEEP REF AT T/E ONLY. 1 DENT: 12Â€? LONG X 3Â€? WIDE X .150Â€? MAX DEEP REF (SCRATCH IS .006Â€? MAX DEEP REF WITHIN THE DENT). 2 CRACKS: ON LOWER FILLET FAIRING .   (FLIGHT #3213 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25489355 WITH THE FOLLOWING CORRECTIVE ACTION: "REFER TO CP 25490767 FOR MAJOR REPAIR DETERMINATION AND CORRECTIVE ACTIONS FOR LT WINGLET DAMAGE."
